If you are technical and manage engineers, learn from and connect with your peers at The 2018 SF CTO Summit.
Whether you're an engineering manager, VPE or CTO, at this full day, single track summit you'll learn the latest tricks other companies are using to successfully build and run engineering teams.
Whether you want to hire smarter, refine your culture, improve your processes, manage more effectively or adopt better engineering practices or architectures, the CTO Summits are designed to help you to learn from top practitioners and to share experiences with your peers.
CTO, Stitch Fix
So It Turns Out You Do Need Product Managers
CTO, Circle CI
Words Matter - Ubiquitous Language & Throughput
The wrong way to feature flag
Founder/CEO, Code Climate
Lessons from our doomed pull requests
How to Run Your Development Team Like You Only Have a Year to Live
My experiments with Conway’s law
Seventeen things that have bitten us but shouldn’t have
Matching product validation strategy to company stage
CTO, Mode Analytics
Lessons from the Black Box
Quality vs. QA
VP Engineering, WeWork
Moving Fast at Scale
Senior Director of Infrastructure Engineering, Slack
10 Lessons Learned from Building Engineering Teams Under Pressure
Principal, Magnetic Management Consulting
Cheat Codes for Managing Application Performance
Consulting VP Engineering, Ron Lichty Consulting
Making Your Dream (Team) Come True
Co-Founder & CTO, SecurityGate
Toughest words a CTO says - Hold on the code
Johnny Ray Austin
Head of Navigation Data, Mapbox
RPC - Remote People Call - Managing Globally Distributed Teams
Software Engineering Manager, The Long-Term Stock Exchange
Diversity Is the Bar
CEO, Rowdy Orbit
Criminal Background = Kick Ass Developer
Engineering Manager, Google
Angst Aikido - The Art of Making Scary Engineering Culture Change
CTO, DevOps Research and Assessment
What I Learned from 4 Years of Researching the Crap out of devOps!
This years summit is a single track, full day event comprised of twenty short 20 minute presentations by senior engineering leaders. Registration/breakfast starts at 8.30am and the evening reception ends at 8pm.
- 08:00 AM Registration/Breakfast
- 09:00 AM Kickoff by host Peter Bell, founder CTO Connection
- 09:10 AM How to Run Your Development Team Like You Only Have a Year to Live Drew Batshaw, CTO waggl
- 09:30 AM So It Turns Out You Do Need Product Managers Cathy Polinsky, CTO Stitch Fix
- 09:50 AM My experiments with Conway’s law Laks Srini, CTO Zenefits
- 10:10 AM Making Your Dream (Team) Come True Ron Lichty, Consulting VP Engineering Ron Lichty Consulting
- 10:30 AM Break (40 mins)
- 11:10 AM Lessons from our doomed pull requests Bryan Helmkamp, Founder/CEO Code Climate
- 11:30 AM Cheat Codes for Managing Application Performance Kwame Thomison, Principal Magnetic Management Consulting
- 11:50 AM Toughest words a CTO says - Hold on the code Cherise Esparza-Gutierrez, Co-Founder & CTO SecurityGate
- 12:10 PM Seventeen things that have bitten us but shouldn’t have Bjorn Freeman-Benson, CTO InVision
- 12:30 PM Lunch (1 hr)
- 01:30 PM Words Matter - Ubiquitous Language & Throughput Rob Zuber, CTO Circle CI
- 01:50 PM The wrong way to feature flag Edith Harbaugh, CEO/Cofounder LaunchDarkly
- 02:10 PM What I Learned from 4 Years of Researching the Crap out of devOps! Jez Humble, CTO DevOps Research and Assessment
- 02:30 PM Angst Aikido - The Art of Making Scary Engineering Culture Change Tara Hernandez, Engineering Manager Google
- 02:50 PM Break (20 mins)
- 03:10 PM 10 Lessons Learned from Building Engineering Teams Under Pressure Julia Grace, Senior Director of Infrastructure Engineering Slack
- 03:30 PM RPC - Remote People Call - Managing Globally Distributed Teams Johnny Ray Austin, Head of Navigation Data Mapbox
- 03:50 PM Quality vs. QA Russell Smith, CTO RainforestQA
- 04:10 PM Diversity Is the Bar Beth Andres-Beck, Software Engineering Manager The Long-Term Stock Exchange
- 04:30 PM Break (40 mins)
- 05:10 PM Lessons from the Black Box heather rivers, CTO Mode Analytics
- 05:30 PM Criminal Background = Kick Ass Developer Jonathan Moore, CEO Rowdy Orbit
- 05:50 PM Matching product validation strategy to company stage Ellen Chisa, CEO/Cofounder Dark
- 06:10 PM Moving Fast at Scale Randy Shoup, VP Engineering WeWork
- 06:30 PM Closing
- 06:40 PM Networking & Drinks
Flatiron School, now a WeWork company, offers intensive software and data engineering consumer courses in NYC, DC, London, Houston, and online. Through an innovative curriculum and proven teaching methodology, the team has successfully trained and placed hundreds of graduates. In 2018 Flatiron School launched Flatiron School for Enterprise, a full suite of live, customizable corporate training solutions. From upskilling to onboarding, Flatiron School for Enterprise can design a tailored program to fit the unique needs of any organization.
iTechArt, a software development company, helps VC-backed startups and fast-growing tech companies build successful, scalable products that users love. With more than 1000 brilliant minds available, iTechArt is able to meet any unique technology or software development need. Our forte is agile dedicated teams who rock in Web, Mobile, Big Data, QA & Testing, and DevOps. Check our website or reviews on Clutch.co to learn more.
Code Climate’s engineering process insights and automated code review for GitHub and GitHub Enterprise help you ship better software, faster.
Businesses that embrace agile analytics trust Fivetran fully-managed data connectors. With as little as a 5-minute setup, Fivetran replicates all your applications, databases, events and file storage into your data warehouse. Focus on data-backed decisions instead of ETL management. With Fivetran zero maintenance, zero configuration data pipelines, sync your data in minutes, not months. Learn more by visiting their website.
LaunchDarkly is the feature management platform that software teams use to build better software, faster. Development teams use feature management as a best practice to separate code deployments from feature releases. With LaunchDarkly teams control their entire feature lifecycles from concept to launch to value.
Monitor what matters most and diagnose anomalies within seconds across web, mobile, monoliths, and microservices.
222 Mason St,
San Francisco CA, United States 94102